Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

High order coefficient estimates in the class $ \Sigma$


Authors: Y. J. Leung and G. Schober
Journal: Proc. Amer. Math. Soc. 94 (1985), 659-664
MSC: Primary 30C50
DOI: https://doi.org/10.1090/S0002-9939-1985-0792279-3
MathSciNet review: 792279
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Estimates are given for the coefficients $ {b_n}$ of functions in the class $ \sum $ in terms of $ \operatorname{Re} \{ 1 - {b_1}\} $. As a consequence, there is an explicit finite number $ \lambda $ such that $ \operatorname{Re} \{ \lambda {b_1} - {b_n}\} \leqslant \lambda $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C50

Retrieve articles in all journals with MSC: 30C50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0792279-3
Article copyright: © Copyright 1985 American Mathematical Society